# SDR ASAA2022011637181

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 11,243 hours, 3,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat Row 19/20 O
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 19/20 EMERGENCY LIGHT DETACHED & HOLDING BY WIRES. GROUNDED - YES. RESECURED EMERGENCY AISLE LIGHT ASSEMBLY @ ROW 19/20. OPS CK GOOD. WORK DONE IAW B737-900 AMM 33-51-03.
